Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Corrigendum to ``Divergence in lattices in semisimple Lie groups and graphs of groups''


Authors: Cornelia Druţu, Shahar Mozes and Mark Sapir
Journal: Trans. Amer. Math. Soc. 370 (2018), 749-754
MSC (2010): Primary 20F67; Secondary 20F65
DOI: https://doi.org/10.1090/tran/7376
Published electronically: September 29, 2017
Original Article: Trans. Amer. Math. Soc. 362 (2010), 2451-2505.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The authors correct an error in Proposition 3.24 of their work Divergence in lattices in semisimple Lie groups and graphs of groups, Trans. Amer. Math. Soc. 362 (2010), no. 5, 2451-2505.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F67, 20F65

Retrieve articles in all journals with MSC (2010): 20F67, 20F65


Additional Information

Cornelia Druţu
Affiliation: Mathematical Institute, University of Oxford, 24-29 St Giles, Oxford OX1 3LB, United Kingdom
Email: drutu@maths.ox.ac.uk

Shahar Mozes
Affiliation: Institute of Mathematics, Hebrew University, Jerusalem, Israel
Email: mozes@math.huji.ac.il

Mark Sapir
Affiliation: Department of Mathematics, SC1522, Vanderbilt University, Nashville, Tennessee 37240
Email: m.sapir@vanderbilt.edu

DOI: https://doi.org/10.1090/tran/7376
Received by editor(s): April 21, 2017
Received by editor(s) in revised form: August 1, 2017
Published electronically: September 29, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society